# SDR 2008UALA05697

- Difficulty date: September 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,751 hours, 18,311 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN T-CAP AT BS 324, RBL 58, IS CORRODED BEYOND LIMITS.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION OF T-CAP.  FABRICATED & INSTALLED A NEW REPAIR SECTION.
